Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What should be the dosage of thyronorm for one with TSH below 0.5 ?

Hello sir, my sister AAAAAAA age 27 years has been suffering from hypothyroidism .Her weight is 62kg and she is taking dose of thyronorm 62.5mcg currently.But recently in her test reports her TSH level was found to be 0.42.So could u plz tell me about the correct dose she should take further.Thanks.
Asked On : Sun, 5 Feb 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Internal Medicine Specialist 's  Response
Jan 2013
HELLO & WELCOME TO HCM FORUM



THERAPY OF THYROID DISEASE IS DECIDED BY TSH LEVEL



PRESENTLY TSH 0.42 IS NORMAL AND YOU CAN CHECK NORMAL RANGE ON REPORT ALSO

LESS THAN 0.3 OF TSH LEVEL IS CONSIDERED AS HYPERTHYROIDISM AND YOUR SISTER HA SNORMAL TSH LEVEL SO DONT GET BOTHER




REMEMBER WHENEVER DOCTOR ADVISE YOU TO GO FOR THYROID FUNCTION TEST...THEN IT SHOULD BE PERFORMED EMPTY STOMACH



TAKE CARE



DR.MAYANK BHARGAVA
Answered: Sun, 5 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor